# SDR 2025FA0000781

- Difficulty date: November 16, 2025
- Submitted: November 24, 2025
- Operation: General aviation
- Aircraft: N22XZ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20294
- Aircraft time: 4,235 hours, 1,923 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transducer
- Part number: 9702861
- Part serial: 2876
- Condition: False Indication
- Location: Lh Hydraulic Sys
- Part time: 4,235 hours, 1,923 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

"L HYD TEMP HIGH" CAS MESSAGE ALONG WITH A RAPID INCREASE IN INDICATED LH HYDRAULIC TEMPERATURE NOTED DURING CLIMB PHASE.  PERFORMED AMM HYDRAULIC OVERTEMP INSPECTIONS WITH NO DEFECTS NOTED.  PERFORMED FUNCTIONAL TEST OF LH HYDRAULIC SYSTEM TEMP SWITCHES AND TEMPERATURE TRANSDUCER.  TEMPERATURE SWITCHES TESTED GOOD. FOUND TEMPERATURE TRANSDUCER RESISTANCE VALUES TO BE ERRATIC ONCE HEATED PAST APPX 60 DEGREES C.  PERFORMED IDENTICAL TEST ON KNOWN GOOD TEMPERATURE TRANSDUCER AND CONFIRMED STEADY & CORRECT RESISTANCE VALUES UP TO APPX 100 DEGREES C.  REPLACED LH HYDRAULIC SYSTEM TEMPERATURE TRANSDUCER WITH NEW TRANSDUCER AND PERFORMED GROUND RUN & TAXI CHECKS WITH NO DEFECTS NOTED.  FLIGHT CREW PERFORMED OPERATIONAL CHECK FLIGHT WITH NO DEFECTS NOTED.  AIRCRAFT HAS BEEN RETURNED TO SERVICE.
